# SDR F3LA2012092500797

- Difficulty date: September 21, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 28,790 hours, 14,088 cycles
- System (JASC): 3251 · Steering Unit
- Part: Servo
- Part number: C247360012
- Part serial: H2340
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE,  RECEIVED WHEEL NOSE LANDING WHEEL STEERING FAULT.  REPLACED NOSE WHEEL STEERING SERVO CONTROL REF AMM 32-5 1-5 1-ODO-OO1 -A, 32-5 1-51 ·400-00 I-A, TEST OK. NO LEAKS NOTED.
